# SDR HEEA062894

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 212075418105
- Condition: Failed
- Location: Step
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STEP ACTUATOR WOULD NOT RAISE STEP TO FULL UP POSITION.
